# SDR U30A200300033

- Difficulty date: August 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,023 hours, 13,799 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Augmentation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK FOR FLT 326 IN BWI, CREW RECEIVED ECAM MESSAGE FOR AUTO FLT YAW DAMPER FAULT, AFTER ENGINE START. AIRCRAFT RETURNED TO GATE. MAINTENANCE RESET THE NR 2 FAC (FLIGHT AUGMENTATION COMPUTER) IAW CAATS TASK 22-63-00-810-815. SYSTEM OPS CK'D OK. AIRCRAFT RETURNED TO SERVICE
